# SDR IPXA2025021116650

- Difficulty date: January 22, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 119,316 hours, 20,452 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65B3826713
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STA 1800 TO STA 1820 LBL 98 (REPAIR) CORROSION  I.A.W. EGAT WORK SHEET NO:50066 (SRM 53-00-52-2R-6 REV.102.) STEP 6 AND FIGURE 201, COMPLETED MACHINING SEAT TRACK CROWN HOLES.
